# SDR AWXA200601449

- Difficulty date: July 30, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112830202
- Condition: Corroded
- Location: Fuselage
- Part time: 20,732 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CABIN FLOOR STRUCTURE PASSENGER CABIN BETWEEN FR 16 Y - 81.  FLOOR SUPPORT OF PASSENGER CABIN BETWEEN FS 12 TO FS 16 Y - 81, REPLACED IAW SRM A319 51-72-11 AND FASTENERS INSTALLED IAW SRM A319 51-42-11.
